# SDR 2009F00113

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: General aviation
- Aircraft: N573JW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ULTRASONIC INSP IAW AD 93-14-19, SKIN TO CORE DISBAND IS DETECTED IN THE UPPER AND LWR SURFACES OF SLAT POSITION 8 T/E WEDGE AT AFT INBD CORNER AREA.
